# SDR HEEA085001

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,615 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: DMC633A
- Part serial: 10968
- Condition: Failed
- Location: Fm Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FM COMMS ANTENNA FAILED FUNCTION CHECK. SCRAPPED.
